# SDR AALA202412036058

- Difficulty date: December 2, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N459AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10980
- Aircraft time: 9,544 hours, 2,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 10WL FAULT MESSAGE DISPLAYED DURING SYSTEM TEST. MAINTENANCE REPLACED BATTERY FOR EMERGENCY POWER SUPPLY UNIT 10WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
